Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
aaron5566

Face Getting Pimples After I Scratch?

Recommended Posts

I recently stopped finished taking Accutane. It was a horrible experience, scarring not only my face but my confidence. Thankfully it paid off. A months after I stopped, my face was clear just a few scars here and there with dry skin. Now after a month and a half of stopping, my face is getting itchy and when I scratch, it develops like rashes that stays for days and looks like pimples. I realised that after I exercise, my face gets all red and look like they are full of pimples... Anyone experienced this before? Am I having like some kind of allergic reaction? I had trouble breathing before my face got all itchy.

Share this post


Link to post
Share on other sites

It's called Accutane induced rosacea. It can give you "papules" that look kind of like acne bumps and give you a fluctuating red rash. It's one of the possible side effects of Accutane.

Unfortunately there isn't currently a cure for rosacea. Guess that's the price you pay for pimple-free skin. I have rosacea as well, believe me I know it sucks.

Share this post


Link to post
Share on other sites

Oh... Okay thanks. Glad that I'm not alone in this. Do you put anything to reduce the redness?

A moisturizer with niacinamide helps. I use CeraVe AM.

Share this post


Link to post
Share on other sites

Okay I have been putting moisturiser and it seems like the redness and the rashes went down . My skin is almost clear again. :) Thanks for your help.

Share this post


Link to post
Share on other sites

In addition to moisturizing, make sure to stay hydrated. Keeping water in your system will reduce facial flushing. Also, your face flushes after exercising simply due to you body temperature. Try to keep cool. Drink cold water while working out, keep a cold and damp wash cloth around your neck, and take a cool shower afterwards. This should all help, even if only slightly :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×